| Model Number |
RONYX20022UX |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
11/01/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
A resolute onyx rx coronary drug eluting stent was attempted to be used during a procedure.It was reported that stent dislodgement occurred outside of the body after multiple attempts to cross heavy calcium.No other stent was able to cross, just a balloon.No patient injury was reported.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.